# SDR UALA2012083004872

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,296 hours, 22,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED FWD CARGO DOOR UNABLE TO OPEN ELECTRICALLY.  FWD CARGO DOOR DOES NOT OPEN ELECTRICALLY.  MANUAL OPERATION OK.  DOOR CLOSES ELECTRICALLY.  REPLACED THE LAMP, CHECKS GOOD.  NO FAULTS PER PSEU, REPLACED K10411 AND K10412, NO 28VDC D41136P, PIN 7, 28VDC 41188J PIN7.  NEED HARNESS.
